# SDR TIMA20120403006

- Difficulty date: April 3, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- Aircraft time: 36,116 hours, 47,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 36,116 hours, 47,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.75 INCH CRACK WAS DISCOVERED IN THE LOWER FUSELAGE SECTION AFT OF THE MAIN SPAR ON THE LEFT SIDE (FS 292) DURING A ROUTINE INSPECTION.  THE CRACK WAS STOP DRILLED AND A DOUBLER INSTALLED IAW BEECH SRM CHAP 53-90-18.
